Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5240218, 7 pages
http://dx.doi.org/10.1155/2016/5240218
Research Article

Matrix Quasinorms Induced by Maximal and Minimal Vector Norms

Department of Mathematics and Research Institute for Basic Sciences, Kyung Hee University, Seoul 130-701, Republic of Korea

Received 6 July 2016; Accepted 28 September 2016

Academic Editor: Hans G. Feichtinger

Copyright © 2016 Jong-Do Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Siciak, “Extremal plurisubharmonic functions in Cn,” Annales Polonici Mathematici, vol. 39, pp. 175–211, 1981. View at Google Scholar · View at MathSciNet
  2. K. T. Hahn and P. Pflug, “On a minimal complex norm that extends the real Euclidean norm,” Monatshefte für Mathematik, vol. 105, no. 2, pp. 107–112, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Morimoto and K. Fujita, “Between Lie norm and dual Lie norm,” Tokyo Journal of Mathematics, vol. 24, no. 2, pp. 499–507, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Oeljeklaus, P. Pflug, and E. H. Youssfi, “The Bergman kernel of the minimal ball and applications,” Annales de l'Institut Fourier, vol. 47, no. 3, pp. 915–928, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Gonessa, “Duality of Fock spaces with respect to the minimal norm,” Archiv der Mathematik, vol. 100, no. 5, pp. 439–447, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Gonessa and K. Zhu, “A sharp norm estimate for weighted Bergman projections on the minimal ball,” New York Journal of Mathematics, vol. 17A, pp. 101–112, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. N. Viêt Anh and E. H. Youssfi, “Lipschitz estimates for the --equation on the minimal ball,” Michigan Mathematical Journal, vol. 49, no. 2, pp. 299–323, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J.-D. Park, “Uniform extendibility of the Bergman kernel for generalized minimal balls,” Journal of Function Spaces, vol. 2015, Article ID 919465, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. H. Youssfi, “Proper holomorphic liftings and new formulas for the Bergman and Szegö kernels,” Studia Mathematica, vol. 152, no. 2, pp. 161–186, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus